Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Rigevidon and practically non-existent withdrawal bleed?!

(1 Post)
Whatthefreakinwhatnow Fri 20-Nov-15 12:07:39

Hi All,

I've been taking Rigevidon for 3 months now following the birth of DD2 in June. The first two withdrawal bleeds were much like a regular period (for me, anyway) 2 heavy days, 2 light.

This month, I took my last pill on Sunday morning, noticed some blood when wiping on Wednesday so thought AF was coming but since then, I've only noticed bleeding when wiping and even then it's tiby amounts.

Is this normal, and will it perhaps get heavier in a day or two? Do I still restart taking it on Monday if AF doesn't come properly?

Sorry if these are stupid questions but I haven't used the pill for almost 10 years, I've forgotten what's normal and what's not!

Any advice would be greatly appreciated smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now